# SDR UPS96220505

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON SEAT TRACK IN 3 AREAS THAT ARE OUT OF LIMITS AT STR 378, LBL 45.5.  REMOVED AND REPLACED SEAT TRACK FROM STA 344-390 IAW SRM 53-10-5 AND 51-30-2.
